# SDR DHL2001705516

- Difficulty date: April 16, 2001
- Submitted: May 19, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 652165828
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK-T/E LWR PANEL SUPPORT ANGLE IS CRACKED AT STA 545.  REPLACED T/E LWR PANEL SUPPORT ANGLE AT R/W STA 545 PER B727 SRM 51-30-2.
